MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY, INC. INFINITY ADAPTIS TIB SZ3 INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY, INC. INFINITY ADAPTIS TIB SZ3 INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 33680003
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Implant Pain (4561); Swelling/ Edema (4577)
Date of Event 01/02/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
Subject (b)(6).Infinity¿ with adaptis¿ technology total ankle replacement follow-up (itar2).Persistent pain ((b)(6) 2024).Patient reported worsening left ankle pain s/p 1 year tar.Symptoms started after completing formal physical therapy around the holidays/(b)(6) 2024.Surgeon ordered ct scan, results are pending.Persistent swelling ((b)(6) 2024).Patient reported worsening left ankle swelling s/p 1 year tar.Symptoms started after patient completed formal physical therapy around the holidays/january.Surgeon ordered a ct scan, results are pending.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidence were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.
 
Event or Problem Description
Subject (b)(6).Infinity¿ with adaptis¿ technology total ankle replacement follow-up (itar2).Persistent pain ((b)(6) 2024) patient reported worsening left ankle pain s/p 1 year tar.Symptoms started after completing formal physical therapy around the holidays/ (b)(6) 2024.Surgeon ordered ct scan, results are pending.Persistent swelling ((b)(6) 2024).Patient reported worsening left ankle swelling s/p 1 year tar.Symptoms started after patient completed formal physical therapy around the holidays/january.Surgeon ordered a ct scan, results are pending.

Brand Name
INFINITY ADAPTIS TIB SZ3 INFINITY ADAPTIS
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20240957
Report Number3010667733-2024-00608
Device Sequence Number15464626
Product Code HSN
UDI-Device Identifier00889797069656
UDI-Public00889797069656
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K181557
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number33680003
Device Lot Number1765510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/20/2024
Supplement Date Received by Manufacturer10/29/2024
Initial Report FDA Received Date09/17/2024
Supplement Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexFemale
Patient Weight76 KG